# SDR DL76G050508

- Difficulty date: September 2, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 33,878 hours, 5,402 cycles
- Engine: Ge CF680C2B6F
- Engine time: 17,860 hours, 2,943 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704751
- Condition: Vibration
- Location: Nr 2
- Part time: 17,860 hours, 2,943 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE FAN VIBS 4.7 HIGH FREQ VIBES FELT.  RETURNING TO JFK FOR MTC.
